# SDR 97ZZZX4242

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 4,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, A 1 INCH CRACK WAS FOUND ON UPPER SURFACE.  REPAIRED IAW SRM AND AMWA T.O. 1900-27-00-0001. (X)
